# SDR A6WA201040570

- Difficulty date: June 4, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Part number: 22850181833
- Condition: Cracked
- Location: Lt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT JET PIPE PANEL 436BL NUTPLATE BRACKET IS CRACKED IN HALF XN 221.0.  R & R BRACKET IAW SRM 51-42-06, 51-40-11.
